# SDR CA140103001

- Difficulty date: December 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 42,932 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AS THE ACFT TOUCHED DOWN THE CREW DECLARED A MAYDAY AS A RESULT OF A LT MAIN GEAR UNSAFE INDICATION.  THE ACFT LANDED SAFELY.  SENSOR 15 GA REPLACED SERV IAW 32-31-73, PB 401.  FUNCTIONAL TEST OF NORMAL EXTENSION AND RETRACTION OF LANDING GEAR CARRIED OUT IAW AMM 32-31-00-720-002-A.
